# SDR DALA2023042603246

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME STA Y=1037 LONG 17 RH AT PAX CABIN (W2). SUMMARY OF NRC 00554: FRAME STA Y=1037 LONG 17 RH WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 4 REPAIR 4. PERFORM DECAL INSPECTION CONDITION EVERY "C" CHECK PER TOPP 30-10-70 PAGE 14 PAR. LOG PAGE WAS GENERATED BY ERROR PLEASE CLOSE THIS LOG LOGPAGE. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 25APR23 AND LOG COMMENTS. (LP #2736860)
